For all you muscus-watchers who've taken the Pill....

"For instance, taking an antihistamine for allergies can dry up your cervical mucus even when you are ovulating. Or, if you have taken the oral contraceptive pill within the last 12 months, your cervical crypts (responsible for producing mucus) may be atrophied and produce no, scant, or poor-quality mucus. (The hormones in the Pill cause the crypts to shrivel up; this is reversible and they will heal with time, but it can take up to a year for them to return to normal.)"

This is from peeonastick.com and thought it might be interesting to ex-Pill takers (and those with hay fever)....

What do we think? Chime with our experiences?

[Modified by: Flush30 on 11 June 2008 17:22:22 ]

Posts

  • Have just replied to other post about coming off pill.

    Only had one cycle off pill but had lots of cm so didn't ring ture for me. If I didn't have enough ewcm I would get some of that preseed stuff. x
  • Same here - i have had quite a lot, was on pill for 10 years and take antihistamines for hayfever!!
  • No problems with cm here either. xx
  • Hadn't noticed a problem post-pill, but the last week i have felt very dry, which would coincide with taking strong anti-histamines.
    At the moment I don't really want to be pregnant, my hayfever is so bad I couldn't cope without the good drugs.
Sign In or Register to comment.